# SDR MASA2010060900621

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 16,903 hours, 13,137 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

AFT CARGO OVERHEAT CAUTION MESSAGE.  MX COOLED CARGO COMPARTMENT.
